Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 950469, 9 pages
http://dx.doi.org/10.1155/2013/950469
Research Article

A Proposed Stochastic Finite Difference Approach Based on Homogenous Chaos Expansion

Engineering Mathematics and Physics Department, Faculty of Engineering, Fayoum University, Fayoum 63514, Egypt

Received 19 March 2013; Revised 24 June 2013; Accepted 26 June 2013

Academic Editor: Livija Cveticanin

Copyright © 2013 O. H. Galal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. H. Galal, “A Proposed Stochastic Finite Difference Approach Based on Homogenous Chaos Expansion,” Journal of Applied Mathematics, vol. 2013, Article ID 950469, 9 pages, 2013. doi:10.1155/2013/950469